A new construction of (D)over-tilde(5)-singularities and generalization of Slodowy slices


Nakamoto K., TOSUN M.

JOURNAL OF ALGEBRA, vol.376, pp.139-151, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 376
  • Publication Date: 2013
  • Doi Number: 10.1016/j.jalgebra.2012.11.016
  • Title of Journal : JOURNAL OF ALGEBRA
  • Page Numbers: pp.139-151

Abstract

Any simple elliptic singularity of type (D) over tilde (5) can be obtained by taking the intersection of the nilpotent variety and the 4-dimensional "good slices" in the semi-simple Lie algebra sl(2, C) circle plus sl(2, C). We describe these new slices purely by the structure of the Lie algebra. We also construct the semi-universal deformation spaces of (D) over tilde (5)-singularities by using the 4-dimensional "good slices". (c) 2012 Elsevier Inc. All rights reserved.